# SDR RRXA97018

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 9779445
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-MAINTENANCE VISIT, FOUND CORROSION DAMAGE ON BEAM (P/N 9779445) IN FORWARD CARGO COMPARTMENT, AT Y=320.  ALSO, STRAP INSTALLED ON LWR HORIZONAL LEG OF BEAM HAD TO BE CUT OUT TO CLEAN-UP ALL CORROSION ON BEAM.  TIMCO REO-02608 INSTALLED REPAIR ANGLE AS REINFORCEMENT FOR THINNER AREA ON BEAM DUE TO CORROSION BLEND-OUT.  ALSO, REO-02608 REINSTALLED A NEW STRAP AS REPLACEMENT FOR REMOVED STRAP, SPLICE PLATE WAS USED FOR REATTACHMENT TO EXISTIG STRAP, IAW APPROVED FAA-DER REO-02608.
